# SDR ASAA2025052458199

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 61,313 hours, 18,240 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR -FWD SERVICE- IS DIFFICULT TO CLOSE UPPER RIGHT SIDE OF DOOR NEEDS TO BE PUSHED TO ENGAGE CAM. GROUNDED - YES. PERFORMED LUBING ON DOOR ROLLER & CLOSED R1 DOOR SEVERAL TIMES PER AMM 52-41-00. OPS NORMAL.
